Journals / International Electronic Journal of Geometry / 2023 / Cilt: 16 Sayı: 2

A New Insight on Rectifying-Type Curves in Euclidean 4-Space

Pages
644–652
Publication Date
2023-10-29
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

Additionally, we obtain an illustrative example with respect to the rectifying-type curves with Frenet-type frame in Myller configuration for Euclidean 4-space $E_4$.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:In this study, our purpose is to determine the generalized rectifying-type curves with Frenet-type frame in Myller configuration for Euclidean 4-space $E_4$.
📊
Key Findings & Data:Also, some characterizations of them are given.
💡
Conclusion & Impact:Additionally, we obtain an illustrative example with respect to the rectifying-type curves with Frenet-type frame in Myller configuration for Euclidean 4-space $E_4$.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Myller configuration · generalized rectifying type curves · four-dimensional space

Abstract

In this study, our purpose is to determine the generalized rectifying-type curves with Frenet-type frame in Myller configuration for Euclidean 4-space $E_4$. Also, some characterizations of them are given. We construct some correlations between curvatures and invariants of generalized rectifying-type curves. Additionally, we obtain an illustrative example with respect to the rectifying-type curves with Frenet-type frame in Myller configuration for Euclidean 4-space $E_4$.

🔖

Cite This Article

İŞBİLİR, Z., TOSUN, M. (2023). A New Insight on Rectifying-Type Curves in Euclidean 4-Space. International Electronic Journal of Geometry, Cilt: 16 Sayı: 2, 644–652. https://ajindex.com/articles/971849

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (18)

  1. Akyiğit, M., Yıldız, Ö. G.: On the framed normal curves in Euclidean 4-space. Fundam. J. Math. Appl. 4 (4), 258–263 (2021)
  2. Breuer, S., Gottlieb, D.: Explicit characterization of spherical curves. Proc. Amer. Math. Soc. 27 (1), 126–127 (1971)
  3. Chen, B.-Y.: When does the position vector of a space curve always lie in its rectifying plane? Amer. Math. Monthly. 110 (2), 147–152 (2003)
  4. Chen, B.-Y.: Rectifying curves and geodesics on a cone in the Euclidean 3-space, Tamkang J. Math. 48 (2), 209-–214 (2017)
  5. Chen, B.-Y., Dillen, F.: Rectifying curves as centrodes and extremal curves. Bull. Inst. Math. Academia Sinica. 33 (2), 77–90 (2005)
  6. Constantinescu, O.: Myller configurations in Finsler spaces. Differential Geometry-Dynamical Systems. 8, 69–76 (2006)
  7. Deshmukh, S., Chen, B.-Y., Alshammari, S. H.: On rectifying curves in Euclidean 3-space. Turk. J. Math. 42 (2), 609-–620 (2018)
  8. Doğan Yazıcı, B., Özkaldı Karaku¸s, S., Tosun, M.: Characterizations of framed curves in four-dimensional Euclidean space. Univers. J. Math. Appl. 4 (4), 125–131 (2021)
  9. Gökçelik, F., Bozkurt, Z., Gök, İ, Ekmekçi, F. N., Yaylı, Y.: Parallel transport frame in 4-dimensional Euclidean space. Caspian J. Math. Sci. 3 (1), 91–103 (2014)
  10. Gluck, H.: Higher curvatures of curves in Euclidean space. Amer. Math. Monthly. 73, 699–704 (1966)
  11. Heroiu, B.: Versor fields along a curve in a four dimensional Lorentz space. J. Adv. Math. Stud. 4 (1), 49–57 (2011)
  12. İlarslan, K.: Spacelike normal curves in Minkowski space E31. Turk. J. Math. 29 (2), 53–63 (2005)
  13. İlarslan, K., Nešovic, E.: Spacelike and timelike normal curves in Minkowski space-time. Publications de l’Institut Mathmatique. 85 (99), 111–118 (2009)
  14. İlarslan, K., Nešovic, E.: Some characterizations of rectifying curves in Euclidean 4-spaces E4. Turk. J. Math. 32, 21–30 (2008)
  15. İlarslan, K., Nešovic, E.: Some characterizations of osculating curves in the Euclidean spaces. Demonstratio Mathematica. 41 (4), 931–940 (2008)
  16. İlarslan, K., Nešovic, E.: The first kind and the second kind osculating curves in Minkowski space-time. Compt. Rend. Acad. Bulg. Sci. 62 (6), 677–686 (2009)
  17. İlarslan, K., Nešovic, E., Petrovic–Torgašev, M.: Some characterizations of rectifying curves in the Minkowski 3–space. Novi Sad J. Math. 33 (2), 23-–32 (2003)
  18. İlarslan, K., Nešovic, E.: Timelike and null normal curves in Minkowski space E31. Indian J. Pure Appl. Math. 35 (7), 881–8